# SDR TWAA0019701

- Difficulty date: December 17, 2000
- Submitted: December 19, 2000
- Operation: Air carrier
- Aircraft: N9413T
- Make and model: Doug DC-9-83
- Aircraft serial: 53188
- Aircraft time: 17,282 hours, 8,358 cycles
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Part number: 947F9453
- Part serial: 0704
- Condition: Failed
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: H, G
- Precautionary procedure: A

## Discrepancy

IN CRUISE FLIGHT WITH RT GEN INOPERATIVE THE APU GEN TRIPPED OFF LINE. THE LT GEN BECAME ERRATIC AND FAILED TO PICK UP THE LOAD, FOLLOWED BY LT AC BUS REPEATEDLY COMING ON AND OFF LINE RAPIDLY THEN COMPLETELY DROPPING OFF LINE. NO GENERATOR WOULD MAINTAIN ANY LOAD. MADE UNSCHEDULED LANDING AT BIS. REPLACED THE RT CSD, PN 696233B, AND GEN PN 976J252-8.  FOR APU REPLACED APU GENERATOR CONTROL UNIT PN 947F9453 SERIAL NBR 0704. FOR LT GEN REPLACED THE CROSS TIE RELAY PN 914F567-4 S/N WL 991, AC BUS CONTROL PANEL PN 914F5655 S/N 2T1123, AND LT GENERATOR CONTROL UNIT PN 947F9453 S/N 4296.  CHECK-C 8-10-00 STL.
